# SDR HNAA2016042500120

- Difficulty date: April 21, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 66,426 hours, 74,977 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Tru
- Part number: 28200Y4DH
- Part serial: 719
- Condition: Malfunctioned
- Location: Rt Ac Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT AC BUSS LIGHT ILLUMINATED IN FLIGHT.  NO HISTORY.  R & R TRU.
